β-admissibility of observation operators for hypercontractive semigroups

Jacob, B, Partington, JR orcid.org/0000-0002-6738-3216, Pott, S et al. (1 more author) (2018) β-admissibility of observation operators for hypercontractive semigroups. Journal of Evolution Equations, 18 (1). pp. 153-170. ISSN 1424-3199

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2017 Springer International Publishing AG. This is an author produced version of a paper published in Journal of Evolution Equations. The final publication is available at Springer via https://doi.org/10.1007/s00028-017-0395-1. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Admissibility; Semigroup system; Dilation theory; Bergman space; Hypercontraction; Reproducing kernel thesis; Hankel operator
Dates:
  • Published: March 2018
  • Accepted: 5 April 2017
  • Published (online): 24 June 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 07 Apr 2017 09:43
Last Modified: 24 Jun 2018 00:38
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s00028-017-0395-1

Share / Export

Statistics